# SDR BDHA9600023

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach/Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAP - FLT 434 - THE RIGHT ENGINE RPM WAS ERRATIC IN FLIGHT.  THE PROBLEM COULD NOT BE DUPLICATED ON THE GROUND.  THE TACH GENERATOR WAS REMOVED FOR INSPECTION AND THE SHAFT WAS LOOSE FROM A WORN ROLE PIN THE BACK.  THE TACH GENERATOR WAS REPLACED AND ENGINE RUN PERFORMED.  THE AIRCRAFT WAS RELEASED.  (M)
